MAUDE Adverse Event Report: COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Pain (1994); Abnormal Vaginal Discharge (2123); Dysuria (2684); Pelvic Pain (4865)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.There were several complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had an altis implanted on (b)(6) 2025.Reportedly, the patient experienced feeling wire and something sharp in her vagina and vaginal irritation, mesh erosion on the left side, pain at her lower abdomen, pelvic area, lower back, and sometimes with voiding.Excision of altis under general anesthesia was performed on (b)(6) 2026.Pathology description: mesh measuring 1.2 x 1.2 cm, roughly square.Reportedly, the claimant reports continued vaginal discharge, odor, and pain from surgery.

Brand Name
ALTIS SINGLE INCISION SLING SYSTEM
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25611925
Report Number2125050-2026-01097
Device Sequence Number9922715
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public5708932467407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number519650
Device Lot Number10083845_5196502400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexUnknown